MathSciNet Relay Station
MathSciNet bibliographic data
MR2240661 42C10 (42C20)
Grigorian, Martin G.; Zink, Robert E. Greedy approximation with respect to certain subsystems of the Walsh orthonormal system. Proc. Amer. Math. Soc. 134 (2006), no. 12, 3495–3505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement